Alert archive / Indiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 109, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 19, 2017, 3:20 PM EDT for 4 counties in Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2017, 3:20 PM EDT (19:20 UTC)
- Expired
- May 19, 2017, 4:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:26 PM EDT, 54 minutes earlier.
Area forecast discussion, May 19, 2:26 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 226 PM EDT Fri May 19 2017 .SYNOPSIS... A frontal boundary across the region will act as a focus for scattered showers and thunderstorms today into Saturday. A cold front will move into the region Sunday, providing a greater chance for precipitation, before drier and cooler conditions move into the area on Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Most of the forecast area is dry this morning with a cold front stalled just north of Interstate 70. A line of showers and thunderstorms that was going out in Illinois this morning has continued to push east and weakened. An MCV has also formed in Illinois currently. This afternoon a wedge of PV will move across the area with a weak surface low reflection corresponding to the MCV. High res models have struggled immensely with resolving this feature and what will eventually happen. Forecast soundings for this afternoon do destabilize with even the RAP showing about 1300 J/kg of CAPE. PWATs for this afternoon remain around 1.2 - 1.3" which is above the 75th percentile for this time of year. Given the lift from the PVA, the stalled boundary, and instability have introduced likely PoPs into the forecast. DCAPE values also are forecasted to approach 1000 J/kg and with sufficient shear profiles SPC has introduced a slight risk across the CWA. Damaging winds will be the primary threat with large hail also possible. It should be noted that as convection gets going locally heavy rainfall will be possible. Earlier convection from this morning produced isolated rainfall totals over 2" in some spots. Due to this potential have added a heavy rainfall mention in the HWO. Prev Discussion-> Convection continues to bubble across the fa as a cdfnt drops south. Latest mesoscale models are indicating that the convection will see a minimum around sunrise this morning before beginning to redevelop with the heating of the day. Atmosphere becomes moderately unstable by afternoon as CAPES reach 2-3K J/kg. Timing and placement for any one location will be difficult due to the pop-up nature of the storms. The best coverage of storms should be late in the afternoon. Decided to keep PoPs in the chance category based on the uncertainty. Highs this afternoon will see a big range across the fa. West Central Ohio will be north of the front. Highs will only make the lower 70s. Temperatures will increase rapidly, reaching only lower 80s around the Ohio River. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/... The front will linger across region the tonight, before lifting northward on Saturday. Afternoon convection will linger into the evening hours, but should decrease as the night progresses. Lows tonight will range from the mid 50s in the extreme northern counties to the mid 60s in nrn KY. On Saturday, the H5 low will pushing out thru the Great Plains. In response a sfc low will develop and lift ne into the upper MS valley. This is where the best coverage of thunderstorms will be. They will remain scattered in nature across the fa. Highs on Saturday will be in the lower to mid 80s. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Surface wave tracks across the Great Lakes with associated cold front pushing east across the region Sunday. Model solutions generally a little quicker with the frontal passage. This will bring an enhanced chance for thunderstorms. Have continued likely pops with a period of categorical during the afternoon. With clouds and precipitation, temperatures will be a little cooler, with Sundays highs ranging from the mid 70s west to 80 east. A lingering chance of a post frontal rain shower Sunday night and then drying out Monday as surface high pressure providing a temporary dry period early next week. Cooler temperatures expected Monday with highs a little below normal, ranging from the upper 60s northwest to the lower 70s southeast. Jet energy to carve out mid/upr level low over the Mid MS Vly next week. ECMWF is deeper and further east, so pcpn onset a little delayed and lingers longer. GFS solution is less amplified and more progressive. Uncertainty increases with model solutions diverging on timing and amplitude of this system. Have chance pops developing Tuesday afternoon and across the region Wednesday. Have lingered chance pops into early Thursday and then diminish pops as the upper low is expected to shift east. Highs Tuesday will be close to normal with and generally 70 to 75, and then cooler Wednesday from the lower 60s nw to upper 60s se. Cool readings expected to continue next Thursday with highs in the mid and upper 60s. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... Showers and thunderstorms have formed just west and east of the TAF sites this afternoon with all locations currently VFR. An upper level disturbance can currently be seen on WV heading east with numerous thunderstorms developing out ahead. Latest suite of high res have these showers and thunderstorms pushing east and affecting the eastern TAF sites starting around 21z. Inside heavier thunderstorms IFR or lower restrictions to visibility will be possible. As the shortwave heads east a brief period of subsidence will occur. As this happens the weak front will sag south. Light winds with plenty of moisture will allow fog/ mist to form. Low ceilings will also be possible (esp. if winds remain slightly elevated) behind the boundary. The main question with the cigs vs. fog will be the placement of the boundary. For now have trended TAFs towards the NAM solution which pushes the front slightly further south. During the late morning/ early afternoon Saturday another batch of showers and thunderstorms will be possible as the warm front lifts north. OUTLOOK...Thunderstorms with MVFR conditions are possible through Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines/Sites NEAR TERM...Haines/Sites SHORT TERM...Sites LONG TERM...AR/Sites AVIATION...Haines
Hazardous weather outlook, May 19, 9:32 AM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 932 AM EDT Fri May 19 2017 OHZ026-034-035-043-044-201100- Hardin-Mercer-Auglaize-Shelby-Logan- 932 AM EDT Fri May 19 2017 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ042-045-046-051>053-056-201100- Darke-Union OH-Delaware-Miami-Champaign-Clark-Licking- 932 AM EDT Fri May 19 2017 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms will develop this afternoon. They will then persist into the evening hours. Some strong storms are forecast, with the potential for isolated thunderstorms to reach severe limits. Damaging winds and large hail will be the primary severe weather threats. Thunderstorms will also be capable of producing locally heavy rainfall which may lead to some flooding issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ075-080-KYZ089>100-OHZ054-055-060>065-070>074-077>082-088-201100- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Madison-Franklin OH-Preble- Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren- Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 932 AM EDT Fri May 19 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms will develop this afternoon. They will then persist into the evening hours. Strong to severe storms will be possible. Damaging winds will be the primary severe weather threat, although isolated large hail can not be ruled out. Thunderstorms will also be capable of producing locally heavy rainfall which may lead to some flooding issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening. INZ050-058-059-066-073-074-201100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn- 932 AM EDT Fri May 19 2017 This Hazardous Weather Outlook is for East Central Indiana and Southeast Indiana. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms will develop this afternoon. They will then persist into the evening hours. Strong to severe storms will be possible. Damaging winds would be the primary severe weather threat, although isolated large hail can not be ruled out. Thunderstorms will also be capable of producing locally heavy rainfall which may lead to some flooding issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An area of strong to severe thunderstorms are possible late Saturday night ahead of an advancing cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening.
In the hours before
Local storm report, May 19, 1:52 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM TSTM WND DMG 2 NNW WHEELERSBURG 38.76N 82.86W
05/19/2017 SCIOTO OH EMERGENCY MNGR
LARGE TREE DOWN ALONG STATE RTE 140 NEAR HIGHLAND BEND
RD. TIME ESTIMATED BY RADAR.
&&
KCSpecial weather statement, May 19, 1:56 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
156 PM EDT FRI MAY 19 2017
OHZ056-065-191830-
Licking OH-Fairfield OH-
156 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FAIRFIELD AND SOUTH
CENTRAL LICKING COUNTIES UNTIL 230 PM EDT...
At 156 PM EDT, radar indicated a strong thunderstorm over Baltimore,
moving northeast at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Newark, Lancaster, Pickerington, Heath, Granville, Baltimore, Buckeye
Lake, Hebron, Millersport, Pleasantville, Fairfield Beach, Harbor
Hills, Granville South, Thornport, Thurston, Kirkersville, State
Route 158 at State Route 204, Interstate 70 at State Route 37,
Interstate 70 at State Route 13 and Dumontville.
This includes I-70 in Ohio between mile markers 119 and 138.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3992 8240 3992 8242 3993 8242 3993 8246
3984 8247 3984 8243 3983 8240 3981 8240
3969 8260 3989 8275 4011 8247 3991 8228
TIME...MOT...LOC 1756Z 233DEG 16KT 3987 8261Special weather statement, May 19, 2:24 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Wilmington OH
224 PM EDT FRI MAY 19 2017
OHZ056-191900-
Licking OH-
224 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY UNTIL 300
PM EDT...
At 224 PM EDT, radar indicated a strong thunderstorm over Hebron,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Hanover, Harbor
Hills, Granville South, Marne, Thornport, St. Louisville, Toboso,
Purity, Interstate 70 at State Route 13 and Fallsburg.
This includes I-70 in Ohio between mile markers 127 and 137.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8219 3992 8236 3992 8242 3993 8242
3993 8251 4000 8259 4024 8239 4024 8218
TIME...MOT...LOC 1824Z 229DEG 27KT 3999 8249Special weather statement, May 19, 2:31 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Wilmington OH
231 PM EDT FRI MAY 19 2017
INZ073-191900-
Ripley IN-
231 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY COUNTY UNTIL 300
PM EDT...
At 230 PM EDT, radar indicated a strong thunderstorm 9 miles west of
Osgood, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Versailles, Osgood, Holton, Napoleon, Millhousen, Versailles Lake,
Otter Village, Ballstown and New Marion.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3920 8544 3923 8538 3927 8514 3900 8515
3901 8544
TIME...MOT...LOC 1830Z 264DEG 32KT 3911 8547Special weather statement, May 19, 3:08 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
308 PM EDT FRI MAY 19 2017
INZ073>075-080-192000-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
308 PM EDT FRI MAY 19 2017
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHERN RIPLEY...
SOUTHWESTERN DEARBORN AND SWITZERLAND COUNTIES UNTIL 400 PM EDT...
At 308 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Madison, moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Pleasant, Hartford, Fairview, Center Square, Aberdeen, Rexville,
Pate, Benham, Avonburg, Moorefield, Farmers Retreat, Bear Branch,
Friendship, East Enterprise, Cross Plains, Allensville, Quercus
Grove, Mount Sterling and Jacksonville.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3898 8532 3900 8490 3880 8487 3877 8520
3892 8520 3891 8544 3893 8544
TIME...MOT...LOC 1908Z 262DEG 32KT 3885 8535
KCSpecial weather statement, May 19, 3:14 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Wilmington OH 314 PM EDT FRI MAY 19 2017 OHZ042>044-051-052-191945- Champaign OH-Darke OH-Logan OH-Shelby OH-Miami OH- 314 PM EDT FRI MAY 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHWESTERN CHAMPAIGN...SOUTHWESTERN LOGAN...EAST CENTRAL DARKE AND NORTHERN MIAMI COUNTIES UNTIL 345 PM EDT... At 314 PM EDT, radar indicated a strong thunderstorm near Piqua, moving northeast at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Frequent cloud-to-ground lightning... Locations impacted include... Troy, Sidney, Piqua, Covington, Bradford, Pleasant Hill, Quincy, Fletcher, Port Jefferson, Ludlow Falls, Lockington, Polo, Newbern, Kiser Lake State Park, Horatio, Pemberton, Rosewood, Bloomer, Carysville and Ballou. This includes I-75 in Ohio between mile markers 74 and 93. Do not stay in the open or seek shelter under trees when lightning threatens. Move indoors when a thunderstorm approaches. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3997 8439 4019 8447 4039 8399 4019 8384 TIME...MOT...LOC 1914Z 221DEG 24KT 4018 8415 KC
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:16 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 44 min |
| May 18, 10:36 PM EDT | Special Weather Statement | ILN | Hardin | 39 min |
| May 18, 10:39 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| May 19, 12:37 AM EDT | Special Weather Statement | ILN | Madison | 23 min |
| May 19, 1:27 AM EDT | Special Weather Statement | ILN | Madison | 33 min |
| May 19, 1:59 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison | 31 min |
| May 19, 2:28 AM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 19, 4:25 AM EDT | Special Weather Statement | ILN | Greene | 35 min |
| May 19, 12:35 PM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| May 19, 1:00 PM EDT | Special Weather Statement | ILN | Fairfield | 30 min |
| May 19, 1:33 PM EDT | Special Weather Statement | ILN | Fairfield | 27 min |
| May 19, 1:56 PM EDT | Special Weather Statement | ILN | Fairfield, Licking | 34 min |
| May 19, 2:24 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| May 19, 3:14 PM EDT | Special Weather Statement | ILN | Miami | 31 min |
| May 19, 3:22 PM EDT | Special Weather Statement | ILN | Darke | 23 min |
| May 19, 3:30 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| May 19, 3:36 PM EDT | Severe Thunderstorm Warning | ILN | Darke | 39 min |
| May 19, 3:43 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 47 min |
| May 19, 3:56 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Logan, Mercer and 2 more | 3 hr |
| May 19, 3:59 PM EDT | Severe Thunderstorm Warning | ILN | Miami | 46 min |
| May 19, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 51 min |
| May 19, 4:12 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| May 19, 4:14 PM EDT | Special Weather Statement | ILN | Miami | 31 min |
| May 19, 4:22 PM EDT | Special Weather Statement | ILN | Butler, Warren | 23 min |
| May 19, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 35 min |
| May 19, 4:27 PM EDT | Special Weather Statement | ILN | Champaign | 48 min |
| May 19, 4:36 PM EDT | Special Weather Statement | ILN | Clark, Montgomery | 39 min |
| May 19, 4:49 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Warren | 26 min |
| May 19, 4:50 PM EDT | Special Weather Statement | ILN | Clermont | 40 min |
| May 19, 4:52 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| May 19, 4:53 PM EDT | Special Weather Statement | ILN | Greene, Madison | 52 min |
| May 19, 4:56 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Licking, Madison and 1 more | 3 hr |
| May 19, 5:10 PM EDT | Special Weather Statement | ILN | Brown, Clinton, Fayette, Highland | 50 min |
| May 19, 5:14 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| May 19, 5:16 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| May 19, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 42 min |
| May 19, 5:22 PM EDT | Special Weather Statement | ILN | Fayette, Madison | 23 min |
| May 19, 5:35 PM EDT | Special Weather Statement | ILN | Adams, Ross | 40 min |
| May 19, 5:40 PM EDT | Special Weather Statement | ILN | Franklin, Licking, Pickaway | 50 min |
| May 19, 5:50 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Fairfield, Fayette, Highland, Pickaway, Pike and 1 more | 25 min |
| May 19, 5:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 34 min |
| May 19, 6:07 PM EDT | Special Weather Statement | ILN | Adams, Pike | 53 min |
| May 19, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 34 min |
| May 19, 6:13 PM EDT | Special Weather Statement | ILN | Fairfield | 47 min |
| May 19, 6:30 PM EDT | Special Weather Statement | ILN | Hocking | 45 min |
| May 19, 6:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| May 19, 6:53 PM EDT | Special Weather Statement | ILN | Scioto | 37 min |
| May 19, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Kenton | 50 min |
| May 19, 4:17 PM EDT | Areal Flood Advisory | ILN | Gallatin | 3 hr |
| May 19, 4:31 PM EDT | Special Weather Statement | ILN | Gallatin | 29 min |
| May 19, 4:40 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Kenton, Pendleton | 50 min |
| May 19, 5:27 PM EDT | Special Weather Statement | ILN | Owen | 33 min |
| May 19, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 31 min |
| May 19, 6:01 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Pendleton | 29 min |
| May 19, 6:03 PM EDT | Tornado Warning | ILN | Grant, Owen | 27 min |
| May 19, 6:04 PM EDT | Areal Flood Advisory | ILN | Carroll, Grant, Owen | 3 hr |
| May 19, 6:32 PM EDT | Special Weather Statement | ILN | Owen | 28 min |
| May 19, 2:31 PM EDT | Special Weather Statement | ILN | Ripley | 29 min |
| May 19, 3:00 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley | 22 min |
| May 19, 3:08 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 52 min |
| May 19, 3:35 PM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
| May 19, 3:35 PM EDT | Special Weather Statement | ILN | Ripley | 25 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.